MathSciNet Relay Station
MathSciNet bibliographic data
MR339194 57C55
Štan′ko, M. A. Approximation of compacta in $E\sp{n}$ in codimension greater than two. (Russian) Mat. Sb. (N.S.) 90(132) (1973), 625–636, 640.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement